# SDR AALA201906059020

- Difficulty date: May 6, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072400000
- Condition: Delaminated
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 212NF IN COCKPIT (1 EA). REPLACED FLOOR PANEL 212NF IN COCKPIT (1EA) I.A.W AMM 53-12-11-400-001-A THE INSTALLATION OF FLOOR PANEL IS DOCUMENTED IN JOB CARD 26C21053004.
